兰州大学机构库

Browse/Search Results:  1-10 of 873 Help

Selected(0)Clear Items/Page:    Sort:
A series of high-order quasi-compact schemes for space fractional diffusion equations based on the superconvergent approximations for fractional derivatives 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 5, 页码: 1345-1381
Authors:  Zhao, LJ;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Gansu Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(258Kb)  |  Favorite  |    Submit date:2017/01/12
fractional derivative  high-order scheme  quasi-compactness  stability analysis  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Fully Discrete Interior Penalty Discontinuous Galerkin Methods for Nonlinear Parabolic Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2012, 卷号: 28, 期号: 1, 页码: 288-311
Authors:  Song, LJ(宋伦继);  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(467Kb)  |  Favorite  |    Submit date:2015/12/16
discontinuous Galerkin method  error estimate  forward Euler difference  interior penalty  nonlinear parabolic equations  
Polynomial Spectral Collocation Method for Space Fractional Advection-Diffusion Equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2014, 卷号: 30, 期号: 2, 页码: 514-535
Authors:  Tian, WY;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(628Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 185-232
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(416Kb)  |  Favorite  |    Submit date:2015/12/16
travelling wave fronts  reaction-diffusion systems  integral operator  iterative techniques  quasimonotonicity  spatio-temporal delays  
Interior penalty discontinuous Galerkin methods with implicit time-integration techniques for nonlinear parabolic equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2013, 卷号: 29, 期号: 4, 页码: 1341-1366
Authors:  Song, LJ(宋伦继);  Gie, GM;  Shiue, MC;  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(3049Kb)  |  Favorite  |    Submit date:2015/12/16
discontinuous Galerkin method  error estimate  existence  numerical stability  nonlinear parabolic equation  
Periodic pyramidal traveling fronts of bistable reaction-diffusion equations with time-periodic nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 3, 页码: 2388-2424
Authors:  Sheng, WJ;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Pyramidal traveling fronts  Reaction-diffusion equations  Time periodic  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Finite difference approximations and dynamics simulations for the Levy Fractional Klein-Kramers equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2012, 卷号: 28, 期号: 6, 页码: 1944-1965
Authors:  Li, C;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(508Kb)  |  Favorite  |    Submit date:2015/12/16
convergence  finite difference method  Levy flights  Levy fractional Klein-Kramers equation  stability